# SDR DALA2024032103579

- Difficulty date: March 18, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 58,073 hours, 41,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 148-218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH CUSP ANGLE BTW STA Y=148 TO Y=218. SUMMARY OF NRC 00438: CORROSION LEVEL 2. RH CUSP ANGLE BTW STA Y=148 TO Y=218 WAS REPAIRED PER ERA 616020-14 REV ORIGINAL. SECTION I: PERMANENT REPAIR. ASSOCIATED ERA 14-616020 ADDED FOR AC 9541. (LP #0251319)
